Methadone: A Flicker Of Light In The Dark

Methadone: A Flicker Of Light In The Dark

To provide a better understanding of the very important role methadone plays in the treatment of addiction.
 
HomeHome  PortalPortal  GalleryGallery  RegisterRegister  Log inLog in  

Share | 
 

 Get Well Soon Pam

View previous topic View next topic Go down 
AuthorMessage
D
Admin
avatar

Female
Number of posts : 484
Age : 59
Location : Vermont
Registration date : 2009-03-05

PostSubject: Get Well Soon Pam   Sat May 09, 2009 12:25 pm



Pam,
Please don't worry about coming back on here to work before you are ready. Your body has gone through alot with the emergency surgery. We will be here when you get back. We are not going anywhere.
Please rest up.
I will be keeping you in my thoughts,
Dee


"I will let yesterday end so that today can begin"



Never take any online advice over that of a qualified healthcare provider
Back to top Go down
View user profile http://www.medicalassistedtreatment.org
pangyalwilliams

avatar

Female
Number of posts : 16
Age : 47
Location : Dayton, OH
Registration date : 2009-04-28

PostSubject: Thank You   Wed May 13, 2009 2:03 pm

Thanks Dee,

This is my first log-in since I have been home. I just wanted to check in and see if I was missing a ton of stuff. It appears everything is going fine here. I know you have a lot to do since you handle the suboxone forum as well but right now I can't even sit here at the computer for longer than a couple minutes at a time.

They gave me my 95mg of methadone every morning while in the hospital and my clinic didn't give me any hassle when I came back in but I have to go back every day this week and on Friday I will get my 5 take homes back again. They had me on a, what they called, a double dose of dilaudid every 6 hours I.V. in the hospital and that didn't even seem to do much. Since I came home, they prescribed 2 Percocets every 4 hours but they only sent me home with 25....pretty stupid, huh? They assumed I had a family doc to give me more meds but I called the hospital and talked to the doc who took care of me and wrote me my original script today and let her know I did not have a family doc and she wrote a script for another 30 Percocets and I went and picked it up from the hospital a little while ago. I still have 10 left from the original 25 plus the new 30 that my husband will pick up later today so hopefully it will help. I don't know if it is doing anything but if I don't take it all night, I can't even move in the morning and after I take a dose, I can be a little "mobile" so it must be doing something.....just not what it would do for the normal person.

I actually feel my best after my methadone dose every morning so that is what seems to be working most for the pain. Unfortunately, my counselor didn't say anything about getting a temporary increase approved. My old counselor said it might be possible but when I saw my new counselor (my old counselor got a promotion so they switched me) she didn't voice it as a possibility so I didn't want to ask. I thought it would look like I was just "drug seeking" and didn't want to look bad to my new counselor. I know a higher dose of Methadone would make me feel better and it would help the pain more but hopefully, it will be getting better on its own.

Thanks Again for the well wishes and let Dean and Deborah know that I also thank them. I just don't have the energy to sit here and write another email. I will get back to learning how to handle the forum as soon as I can.

Thanks Again

Pam
Back to top Go down
View user profile
D
Admin
avatar

Female
Number of posts : 484
Age : 59
Location : Vermont
Registration date : 2009-03-05

PostSubject: Re: Get Well Soon Pam   Wed May 13, 2009 3:44 pm

Hi Pam,
It is good to see you. please don't worry. I want you to get your rest. I know what it is like to be in pain and worry about other things.
Listen, when you go into your clinic again will you see your counselor? If you go in the and ask for the temporary raise in your dose, I don't think it would look like you are drug seeking. You should be on a higher dose of Methadone right now. Can you ask the program director about it.
My goodness what could they expect? You just had a major surgery, surely they can understand that. I know that they switched your counselor, but can you at least call the other one?
I am not trying to tell you what to do, but I don't want you in pain either.
Get your rest.
Don't worry about working until you are up to it. If you feel like reading that's okay but don't stress your body out.
Yours,
Dee


"I will let yesterday end so that today can begin"



Never take any online advice over that of a qualified healthcare provider
Back to top Go down
View user profile http://www.medicalassistedtreatment.org
Sponsored content




PostSubject: Re: Get Well Soon Pam   

Back to top Go down
 
Get Well Soon Pam
View previous topic View next topic Back to top 
Page 1 of 1

Permissions in this forum:You cannot reply to topics in this forum
Methadone: A Flicker Of Light In The Dark :: Open Discussions :: Open Discussions-
Jump to: